# SDR VNAA2021030199917

- Difficulty date: March 1, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 36,680 hours, 35,641 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: CC6703329213
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 FWD J ANGLE HAS MULTIPLE SPOTS OF MINOR CORROSION. INSTALLED NEW SERVICEABLE J ANGLE AT FS280 IAW CRJ700 SRM 51-62-06-001-001-A01, AND 51-62-21-001-001-A01
